MAUDE Adverse Event Report: NEUROSTRUCTURES,INC TEMPUS ANTERIOR CERVICAL PLATE; TEMPUS, PRODUCT CODE: KWQ

NEUROSTRUCTURES,INC TEMPUS ANTERIOR CERVICAL PLATE; TEMPUS, PRODUCT CODE: KWQ
Catalog Number 10-01-012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
Patient received a acdf on 5/3/17.No known issues at the time.The surgery was successful.Patient returned with a screw protruding from the tempus cervical plate.The locking ring broke for the affected screw and needed a revision surgery.

Brand Name
TEMPUS ANTERIOR CERVICAL PLATE
Common Device Name
TEMPUS, PRODUCT CODE: KWQ
Manufacturer (Section D)
NEUROSTRUCTURES,INC
16 technology drive
irvine CA 92618
MDR Report Key6674294
Report Number3008853203-2017-00005
Device Sequence Number16548079
Product Code KWQ
UDI-Device Identifier00841508100003
UDI-Public00841508100003
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K131374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/27/2017
Report Date (Section F) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10-01-012
Was Device Available for Evaluation? No
Event Location Hospital
Date Report to Manufacturer06/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2017
Initial Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR